# SDR SWAA2022060807209

- Difficulty date: May 12, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER LINER ATTACH PANEL HAS CRACKED SUPPORT BRACKET. / [01] REMOVED AND REPLACED PER SRM 51-40-02. PANEL TO BE REINSTALLED ON CARD # TTG8Q00BAUNG (LINE # 674).;[02] C/W INPECTION
